Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Sep 2, 2021, 1:01 PM EDT for Broward County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2021, 1:01 PM EDT (17:01 UTC)
- Expired
- Sep 2, 2021, 1:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
- Spout
- Possible
County Broward County, FL
The radar
The Miami radar (KAMX), 67 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003
WWUS82 KMFL 021701
SPSMFL
Special Weather Statement
National Weather Service Miami FL
101 PM EDT Thu Sep 2 2021
FLZ067-070>074-021730-
Inland Broward County FL-Inland Collier County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
101 PM EDT Thu Sep 2 2021
...Strong thunderstorms will impact portions of northwestern Miami-
Dade, western Broward and western Palm Beach Counties through 130 PM
EDT...
At 100 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from 6 miles southwest of Okeelanta to 12 miles southwest
of Intersection Alligator Alley And Miami Canal. Movement was
northeast at 30 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Pembroke Pines, Miramar, Belle Glade, Pahokee, South Bay, Lake
Harbor, Weston, Hialeah Gardens, Medley, Okeelanta, Rotenberger
Wildlife Refuge, Belle Glade Camp, Intersection I-75 And U.S. 27,
Miccosukee Service Plaza, Pennsuco, Mile Marker 30 On Alligator
Alley, Holey Land Wildlife Refuge, Intersection Alligator Alley And
Miami Canal, Intersection Krome And U.S. 27 and Miccosukee Indian
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2571 8071 2611 8088 2667 8089 2689 8052
2588 8036
TIME...MOT...LOC 1700Z 230DEG 25KT 2654 8080 2598 8071
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 2, 12:49 PM EDT, 12 minutes earlier.
Area forecast discussion, Sep 2, 12:49 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Miami FL 1249 PM EDT Thu Sep 2 2021 .AVIATION(18Z TAFS)... Deep tropical moisture overspreading the area will support scattered to numerous convection today, especially for the east coast sites. Mostly VFR outside of passing SHRA/TS. Included TEMPOs for all east coast sites from 18-21Z for IFR VIS and perhaps sub-MVFR CIGs. Due to lingering uncertainty, short fused AMDs may be necessary going into the evening hours. Convection should linger over the local waters overnight, except APF where VCSH is mentioned. SW flow today giving way to L/V winds overnight before picking up again Friday. Gusty and erratic winds in/near TSRA. && .PREV DISCUSSION... (Issued 844 AM EDT Thu Sep 2 2021) ..Strong Storms Possible Eastern Areas This Afternoon... ..Heavy Rainfall Possible Eastern Areas This Afternoon... UPDATE... High pressure to the south will allow for light W/SW winds to continue areawide. GOES-16 water vapor imagery clearly depicts a moisture "tail" associated with the remnants of Ida sliding down across the Sunshine State, eventually reaching South FL. Simultaneously, a mid-level trough with an attendant surface boundary will also progress southward across the peninsula. This increase in deep moisture will support scattered to numerous PoPs this afternoon, especially along the east coast metro areas thanks to mostly W steering flow. Unfortunately, the steering flow is on the lackluster side (under 10 kt) which means most cell movement will be in the form of cell mergers/collisions and outflow boundaries. Comparing MFL's, TBW's, and KEY's 02/12Z sounding, a very evident moisture and wind gradient is observed --- lighter steering flow to the south (~5 kt) and a little more oomph to the steering flow to the north (15-20 kt) along with deeper moisture to the north. Thus, cells that develop today will likely move slower across areas generally south of Alligator Alley and slightly faster and more numerous across areas generally north of Alligator Alley. 500 mb temperatures are on the warmer side today (around -5.9C) which will hinder significant updraft development, however strong storms are still possible across the east coast this afternoon, especially when diurnal heating is greatest. DCAPE approaching 1000 J/kg and gradually steepening lapse rates may also aid in an isolated damaging wind gust. Decent SRH values near 90 m2/s2 could also support an environment favorable for funnel clouds, including the east coast where frictional convergence is anticipated. The main hazards for today will be lightning, funnel clouds, strong wind gusts, and heavy rainfall with the potential for flooding along urban/metro areas of South FL. Looking at FFG, 1-hr FFG is ~3-4 inches across most areas of South FL, whereas 3-hr FFG is ~3-5 inches. Due to antecedent soil conditions and previous heavy rainfall from the past few days, low-lying and poor drainage areas may have some issues today. Keep abreast of the situation since high end PoPs stick around through the weekend. Despite increasing showers and storms today, toasty temperatures stick around, with mid-upper 80s along the Gulf Coast and upper 80s to lower 90s across the east coast. Heat indices creeping towards the triple digits. BEACHES... Due to persistent SW flow, upgrading the rip current risk to moderate across the Gulf Coast beaches of South FL. Elevated risk should continue the next few days. PREV DISCUSSION... (Issued 718 AM EDT Thu Sep 2 2021) AVIATION(12Z TAFS)... Deep tropical moisture overspreading the area will support scattered to numerous convection today, especially for the east coast sites. Mostly VFR conditions expected outside of SHRA/TS, though will likely create TEMPO groups with later package as confidence on timing and coverage grows, again especially along the east coast. Too uncertain for the time being so handling with VCTS and short fused AMDs may be necessary. Sub-MVFR conditions likely in convection that moves over an airfield. SW flow today giving way to L/V winds overnight. PREV DISCUSSION... (Issued 225 AM EDT Thu Sep 2 2021) SHORT TERM (Thursday-Friday)... High pressure south of the region with W/SW wind flow across the area. A mid-level trough, with a surface boundary, and moisture "tail" associated with the remnants of Ida will be sliding down the peninsula. Increased moisture with an unsettled pattern and increased rain chances. Highest chances on Thursday will be over northern portions of the region and the east coast metro. Locally heavy rainfall with potential for localized flooding, gusty winds and frequent lightning will be the primary impacts. Moisture remains across the are on Friday as the trough and surface boundary lingers just north or across the region to end the week. A similar pattern for Friday with scattered to numerous showers and thunderstorms favoring the interior and east coast given the flow regime. Hazards will be similar today with gust winds and frequent lightning possible. Friday, there may be a little more of flooding potential along the east coast with regards to a little less storm motion and the potential for heavy downpours with efficient rain producers. The flooding potential for Friday will depend on the antecedent conditions from rainfall today. High temperatures will be in the upper 80s and low 90s with heat indices approaching triple digits in some areas. LONG TERM (Friday Night through Next Week)... Models show a stationary, decaying frontal boundary across the FL/GA border, with its parent trough extending across much of the E CONUS. Meanwhile, high pressure centers dominate the GOMEX and the west Atlantic. Enhanced moisture south of the front will keep the peninsula under a relatively moist airmass with model PWATs in the 1.7 to 2 inches range. For the weekend, long range models show fair agreement in developing a mid-upper low near the Bahamas, and bring it westward toward the peninsula. If this low materializes, it will provide enhanced lifting/instability across SoFlo for a few thunderstorms to become strong, especially Saturday afternoon. Any showers/storms that form during the weekend and into early next week will likely be slow movers as the described synoptic scenario keeps pressure gradients very relaxed across SoFlo. Expect mainly scattered to numerous showers and thunderstorms to develop each day with the best coverage over the eastern areas. And with the relatively weak winds in place, some of the heavier downpours could produce localized flooding as they linger longer over the same locations. For early next week, models show the aforementioned trough still persisting over the eastern seaboard and keeping a generally light S/SW wind regime in place over SoFlo. Thus, expect tropical moisture advection to continue, which will continue to support at least high- end scattered showers and thunderstorms to develop each day with the highest POPs over the eastern areas. AVIATION(06Z TAFS)... L/V winds continue overnight with SW/W flow later this morning and this afternoon. Scattered showers and thunderstorms across the region in the afternoon. Mostly VFR conditions outside of SHRA/TS that may impact the terminals. Until timing becomes more certain will leave VCTS for now with any tempos for restrictions with further forecast updates. L/V once again tomorrow night. MARINE... Fairly benign marine conditions, outside of convection, across local South Florida waters with south/southwesterly flow. Scattered to numerous showers and thunderstorms are possible over the local waters throughout the period. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 92 77 91 / 40 60 30 60 West Kendall 75 92 75 92 / 30 50 30 50 Opa-Locka 77 92 76 91 / 30 60 30 60 Homestead 74 91 75 90 / 30 40 30 50 Fort Lauderdale 77 91 77 90 / 30 70 30 60 N Ft Lauderdale 77 91 77 90 / 30 70 30 60 Pembroke Pines 76 91 75 91 / 30 70 30 60 West Palm Beach 75 91 75 91 / 30 70 30 60 Boca Raton 76 91 75 90 / 30 70 30 60 Naples 77 88 76 89 / 50 60 30 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...Fell Today through Friday and Marine...Kelly Friday Night through Wednesday...AR Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Sep 2, 8:40 AM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 840 AM EDT Thu Sep 2 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030045- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 840 AM EDT Thu Sep 2 2021 ...A Few Strong Storms Possible Today East Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: An elevated risk for rip currents along the Gulf Coast beaches. Thunderstorms: Scattered thunderstorms are possible with the best coverage over eastern areas this afternoon into early this evening. Strong wind gusts, lightning, heavy rainfall, localized flooding, and funnel clouds are possible. Wind: The strongest thunderstorms could contain wind gusts in excess of 45 mph. Flooding: Localized flooding possible over coastal areas. Waterspouts: Waterspouts will be possible with the showers and thunderstorms over the local South Florida waters. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Scattered to numerous showers and thunderstorms will continue through the rest of the forecast period, with locally gusty winds, frequent lightning, and heavy rainfall and flooding possible. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Fell
In the hours before
Local storm report, Sep 2, 11:51 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1151 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 1 SSW CORAL GABLES 25.72N 80.28W
09/01/2021 M45 MPH MIAMI-DADE FL MESONET
DELAYED REPORT FROM SEPTEMBER 1ST:
THUNDERSTORM WIND GUST OF 45 MPH MEASURED AT
THE WEATHERSTEM STATION 0081W AT THE
UNIVERSITY OF MIAMI CAMPUS IN CORAL GABLES.
&&
RMLocal storm report, Sep 2, 11:59 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1159 AM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 2 SSW KENDALL 25.66N 80.33W
09/01/2021 MIAMI-DADE FL PUBLIC
DELAYED REPORT FROM SEPTEMBER 1ST: REPORT
AND PICTURES RECEIVED VIA NEXTDOOR OF A
LARGE TREE UPROOTED NEAR U.S. 1 AND SW 120
ST IN KENDALL. TIME ESTIMATED BASED ON RADAR
DATA. WIND SPEEDS ESTIMATED AT LEAST 45 MPH,
AND POSSIBLY A BIT HIGHER, BASED ON RADAR
DATA.
&&
RMLocal storm report, Sep 2, 12:02 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1202 PM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 1 WNW HOWARD 25.64N 80.36W
09/01/2021 MIAMI-DADE FL PUBLIC
DELAYED REPORT FROM SEPTEMBER 1ST: REPORT
RECEIVED VIA NEXTDOOR OF A COUPLE OF LARGE
TREE LIMBS DOWN NEAR SW 104 AVE AND SW 136
STREET IN THE FALLS NEIGHBORHOOD. TIME
ESTIMATED BY RADAR. RADAR ESTIMATED WIND
SPEEDS OF AT LEAST 45 MPH IN THE AREA, AND
POSSIBLY A BIT HIGHER.
&&
RMLocal storm report, Sep 2, 12:18 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1218 PM EDT THU SEP 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM MARINE TSTM WIND 2 N MARCO ISLAND 25.97N 81.73W
09/02/2021 M39 MPH COLLIER FL MESONET
A MARINE THUNDERSTORM WIND OF 39 MPH WAS
RECORDED BY THE CWOP MESONET STATION FW8551
AT MARCO ISLAND. ELEVATION IS 0 FEET.
&&
FELLSpecial weather statement, Sep 2, 12:24 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
1224 PM EDT Thu Sep 2 2021
FLZ066-067-069>071-073-075-021700-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Inland Collier County FL-Mainland Monroe FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
1224 PM EDT Thu Sep 2 2021
...Strong thunderstorms will impact portions of Collier, northern
Mainland Monroe, northern Miami-Dade, eastern Hendry, Broward and
western Palm Beach Counties through 100 PM EDT...
At 1223 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 8 miles east of Montura to 9 miles southeast of Hendry
Correctional to 7 miles west of Copeland. Movement was northeast at
25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Chokoloskee, Canal Point,
Lake Harbor, Everglades City, Plantation Island, Loop Road Ee Center,
Carnestown, Belle Glade Camp, Copeland, Wilderness Waterway, Holey
Land Wildlife Refuge, Hendry Correctional, Big Cypress National
Preserve, Fortymile Bend, Miccosukee Indian Reservation and Royal
Palm Hammock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2634 8128 2675 8102 2681 8084 2679 8082
2683 8079 2689 8059 2579 8057 2557 8126
2566 8136 2573 8134 2575 8141 2579 8144
2578 8148 2596 8166
TIME...MOT...LOC 1623Z 243DEG 22KT 2661 8096 2621 8111 2597 8147
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGSpecial weather statement, Sep 2, 1:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
101 PM EDT Thu Sep 2 2021
FLZ067-070>074-021730-
Inland Broward County FL-Inland Collier County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
101 PM EDT Thu Sep 2 2021
...Strong thunderstorms will impact portions of northwestern Miami-
Dade, western Broward and western Palm Beach Counties through 130 PM
EDT...
At 100 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from 6 miles southwest of Okeelanta to 12 miles southwest
of Intersection Alligator Alley And Miami Canal. Movement was
northeast at 30 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Pembroke Pines, Miramar, Belle Glade, Pahokee, South Bay, Lake
Harbor, Weston, Hialeah Gardens, Medley, Okeelanta, Rotenberger
Wildlife Refuge, Belle Glade Camp, Intersection I-75 And U.S. 27,
Miccosukee Service Plaza, Pennsuco, Mile Marker 30 On Alligator
Alley, Holey Land Wildlife Refuge, Intersection Alligator Alley And
Miami Canal, Intersection Krome And U.S. 27 and Miccosukee Indian
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2571 8071 2611 8088 2667 8089 2689 8052
2588 8036
TIME...MOT...LOC 1700Z 230DEG 25KT 2654 8080 2598 8071
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Sep 1, 8:52 PM EDT | Special Marine Warning | MFL | 23 min | |
| Sep 1, 9:13 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| Sep 2, 9:47 AM EDT | Special Marine Warning | MFL | 43 min | |
| Sep 2, 9:54 AM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Sep 2, 12:24 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 36 min |
| Sep 2, 12:39 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 36 min |
| Sep 2, 1:32 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 28 min |
| Sep 2, 1:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Sep 2, 2:07 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 2, 2:21 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Sep 2, 2:23 PM EDT | Special Marine Warning | MFL | 52 min | |
| Sep 2, 2:27 PM EDT | Special Marine Warning | MFL | 33 min | |
| Sep 2, 2:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Sep 2, 2:44 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 5 hr |
| Sep 2, 2:44 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Sep 2, 2:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 95 min |
| Sep 2, 2:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Sep 2, 2:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Sep 2, 3:08 PM EDT | Special Marine Warning | MFL | 52 min | |
| Sep 2, 3:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 2, 4:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Sep 2, 4:23 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Sep 2, 4:43 PM EDT | Special Marine Warning | MFL | 47 min | |
| Sep 2, 5:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Sep 2, 5:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Sep 2, 6:02 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 118 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.